Filev, Dimitar and Angelov, Plamen (1992) Fuzzy optimal control. Fuzzy Sets and Systems: An International Journal in Information Science and Engineering, 47 (2). pp. 151-156. ISSN 0165-0114Full text not available from this repository.
The problem of fuzzy optimal control of nonlinear systems is formulated and solved on the basis of fuzzy mathematical programming. The fuzzy optimal control problem is extended to the case of multicriteria optimal control. A particular case of fuzzy optimal control with fuzzy objective function and crisp transversality conditions is also considered.
|Journal or Publication Title:||Fuzzy Sets and Systems: An International Journal in Information Science and Engineering|
|Additional Information:||My very first journal paper written back in 1990 when I was a first year PhD student. The final, definitive version of this article has been published in the Journal, Fuzzy Sets and Systems 47 (2), 1992, © ELSEVIER.|
|Uncontrolled Keywords:||Add DCS-publications-id ; art-551 ; Add DCS-publications-personnel-id ; 82|
|Subjects:||Q Science > QA Mathematics > QA75 Electronic computers. Computer science|
|Departments:||Faculty of Science and Technology > School of Computing & Communications|
|Deposited By:||Dr. Plamen Angelov|
|Deposited On:||09 Jan 2008 09:50|
|Last Modified:||26 Jul 2012 18:32|
Actions (login required)